MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1 1/2IN (3.81 CM); WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1 1/2IN (3.81 CM); WIRE, GUIDE, CATHETER
Catalog Number ASK-04120-HF3
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "tubing did not give accurate bp reading.They grabbed some separate tubing to complete the procedure".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one tubing and stopcock assembly and a lidstock for analysis.The arterial catheter involved with the complaint was not returned.No obvious signs of use were observed.Visual analysis did not reveal any kinks or defects on the tubing or the stopcock.A full visual analysis could not be performed on the arterial catheter involved with this complaint as it was not returned.The tubing outer diameter measured 0.130", which is within the specification limits of 0.126"-0.130" per the tubing extrusion product drawing.The inner diameter could not be accurately measured due to the tubing design and without permanently damaging the extrusion.A full dimensional analysis could not be performed on the arterial catheter as it was not involved with this complaint as it was not returned.The tubing/stopcock assembly was attached to a lab inventory 20ga arterial catheter.Two separate flush tests were performed by attaching a lab inventory syringe filled with water to the entry ports on the stopcock.With the valve of the stopcock positioned accordingly, the syringe was flushed.No blockages or resistance was observed as the fluid flushed as intended.Performed per ifu statement, "attach stopcock, injection cap or connecting tubing to catheter hub".Per (b)(4), "there shall be no liquid leakage in the form of a falling drop of water when tested at 300-320 kpa (43.5-46.4 psi) for 30 seconds".The stopcock-end of the tubing was connected to a leak tester and pressurized to 320kpa for 30 seconds.No leaks were observed.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "maintain catheter patency according to institutional policies, procedures and practice guidelines".The ifu also states, "to reduce the risk of damage to extension line from excessive pressure, each clamp must be opened prior to infusion through that lumen to prevent any possible adverse affects on monitoring capabilities".The report of an incorrect arterial pressure reading could not be determined as part of this complaint.Visual , dimensional and functional analysis of the returned tubing and stopcock did not reveal any obvious defect or anomalies.The catheter from the reported event was not returned, however, functional testing with a lab inventory 20ga catheter did not reveal any obvious blockages or resistance.A device history record review did not reveal any relevant findings.Based on the customer report and the returned sample, no problem was found with the returned tubing; however, the root cause cannot be determined without the actual arterial catheter also returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH KIT: 20 GA X 1 1/2IN (3.81 CM)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23532477
Report Number9680794-2025-00913
Device Sequence Number9140909
Product Code DQX
UDI-Device Identifier10801902200447
UDI-Public(01)10801902200447(11)250303(17)261212(10)33S24C0854(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-04120-HF3
Device Lot Number33S24C0854
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown